BibTeX record journals/jsc/Wirth12

download as .bib file

@article{DBLP:journals/jsc/Wirth12,
  author    = {Claus{-}Peter Wirth},
  title     = {lim+, {\(\delta\)}\({}^{\mbox{+}}\), and Non-Permutability of {\(\beta\)}-Steps},
  journal   = {J. Symb. Comput.},
  volume    = {47},
  number    = {9},
  pages     = {1109--1135},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jsc.2011.12.035},
  doi       = {10.1016/j.jsc.2011.12.035},
  timestamp = {Wed, 17 May 2017 14:25:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsc/Wirth12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics